Stability and locally exact differentials on a curve

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We show that the locally free sheaf B1⊂F*1X) of locally exact differentials on a smooth projective curve of genus g≥2 over an algebraically closed field k of characteristic p is a stable bundle. This answers a question of Raynaud.

Original languageEnglish (US)
Pages (from-to)869-872
Number of pages4
JournalComptes Rendus Mathematique
Volume338
Issue number11
DOIs
StatePublished - Jun 1 2004

Fingerprint

Exact differential
Stable Bundle
Sheaves
Algebraically closed
Genus
Curve

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Stability and locally exact differentials on a curve. / Joshi, Kirti N.

In: Comptes Rendus Mathematique, Vol. 338, No. 11, 01.06.2004, p. 869-872.

Research output: Contribution to journalArticle

@article{7ce8a8688ef64509bb7aa6d202ee6712,
title = "Stability and locally exact differentials on a curve",
abstract = "We show that the locally free sheaf B1⊂F*(Ω1X) of locally exact differentials on a smooth projective curve of genus g≥2 over an algebraically closed field k of characteristic p is a stable bundle. This answers a question of Raynaud.",
author = "Joshi, {Kirti N}",
year = "2004",
month = "6",
day = "1",
doi = "10.1016/j.crma.2004.02.019",
language = "English (US)",
volume = "338",
pages = "869--872",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",
number = "11",

}

TY - JOUR

T1 - Stability and locally exact differentials on a curve

AU - Joshi, Kirti N

PY - 2004/6/1

Y1 - 2004/6/1

N2 - We show that the locally free sheaf B1⊂F*(Ω1X) of locally exact differentials on a smooth projective curve of genus g≥2 over an algebraically closed field k of characteristic p is a stable bundle. This answers a question of Raynaud.

AB - We show that the locally free sheaf B1⊂F*(Ω1X) of locally exact differentials on a smooth projective curve of genus g≥2 over an algebraically closed field k of characteristic p is a stable bundle. This answers a question of Raynaud.

UR - http://www.scopus.com/inward/record.url?scp=2342421659&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2342421659&partnerID=8YFLogxK

U2 - 10.1016/j.crma.2004.02.019

DO - 10.1016/j.crma.2004.02.019

M3 - Article

VL - 338

SP - 869

EP - 872

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

IS - 11

ER -